On a - Biharmonic Kirchhoff Problem with Navier Boundary Conditions
Hafid Lebrimchi,
Mohamed Talbi,
Mohammed Massar and
Najib Tsouli
Abstract and Applied Analysis, 2021, vol. 2021, 1-8
Abstract:
In this article, we study the existence of solutions for nonlocal - biharmonic Kirchhoff-type problem with Navier boundary conditions. By different variational methods, we determine intervals of parameters for which this problem admits at least one nontrivial solution.
Date: 2021
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2021/4514044.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2021/4514044.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:4514044
DOI: 10.1155/2021/4514044
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().